# SDR AWXA200400096

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 45,281 hours, 20,581 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAS - EMERGENCY LANDING - FLT 0868 - ON DESCENT INTO LAS EN ROUTE FROM EWR RECEIVED CLASS 1 ECAM FAULT GREEN HYDRAULIC NR 1 ENGINE PUMP LOW PRESSURE, THIS WAS FOLLOWED BY ECAM FAULT FOR GREEN HYDRAULIC RESERVOIR LOW LEVEL, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND NR 1 ENGINE DRIVEN PUMP (EDP) PRESSURE SWITCH (1074GK) CRACKED AND LEAKING.  REMOVED AND REPLACED NR 1 EDP PRESSURE SWITCH (1074GK) IAW AMM 29-11-17, OPERATIONAL CHECK WAS GOOD.
